# SDR ABXA9900774

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 591214129
- Condition: Cracked
- Location: Vert Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER, LOWER LEFT ATTACH ANGLE CRACKED AT AFT END.  REPAIRED IAW ABX REA D953-34140MR.
